# SDR MWEA99147

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114481
- Condition: Corroded
- Location: Bs  832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PIT FLOOR FRAME AT STATION 832 AFT LOWER SIDE HAS SEVERAL AREAS OF CORROSION FROM 29R TO 29L.  MAINTENANCE FABRICATED AND INSTALLED REPAIR SPLICE PARTS.
